Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A note on infinite-dimensional spaces defined by topological games


Author: Yasunao Hattori
Journal: Proc. Amer. Math. Soc. 94 (1985), 360-363
MSC: Primary 54F45; Secondary 54D15, 54D20, 90D42
MathSciNet review: 784193
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We get the following result: For a totally normal space $ X,X$ is a strongly countable dimensional space if and only if $ X$ is an $ {\mathbf{F}}({\mathbf{dim}})$-like space. This result answers a question of R. Telgársky.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54D15, 54D20, 90D42

Retrieve articles in all journals with MSC: 54F45, 54D15, 54D20, 90D42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0784193-4
PII: S 0002-9939(1985)0784193-4
Keywords: Topological game, covering dimension, strongly countable dimension, totally normal space
Article copyright: © Copyright 1985 American Mathematical Society